Ha Huy Tai


Emeritus Professor

Cộng tác viên
Research interests: Commutative Algebra, Computational Algebra, Combinatorics, Algebraic Geometry


Address
Office:
Tel:
Email: tai at math dot tulane dot edu
Personal homepage: http://www.math.tulane.edu/~tai/

PUBLICATIONS

List of publications in MathSciNet

List of recent publications
1Giulio Cavigli, Ha Huy Tai, Jürgen Herzog, Manoj Kummini, Naoki Terai, Ngo Viet Trung, Depth and regularity modulo a principal ideal. Journal of Algebraic Combinatorics 49 (2019), no. 1, 1–20, SCI(-E), Scopus.
2Ha Huy Tai, Ngo Viet Trung, Membership Criteria and Containments of Powers of Monomial Ideals, Acta Mathematica Vietnamica, 44 (2019), pp 117–139, Scopus.